# SDR SIMA200615301

- Difficulty date: May 26, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 13500400019
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 19R CHAFED BETWEEN FRAMES 52-53.  REPAIRED STRINGER 19R BY INSTALLING A DOUBLER.  AIRCRAFT RETURNED TO SERVICE.  (M)
